# SDR SWAA2021070721630

- Difficulty date: February 11, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 54,825 hours, 32,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727b-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TRANSITION ANGLE BS 727B+8 TO BS 767 RBL 20; HAS CORROSION IN SEVERAL AREAS. (MARKED.) / REMOVED AND REPLACED R/H TRANSITION ANGLE PART # 146A7502-51 FROM STA.727 TO STA.767 PER SRM 51-40-02.
